Facultade de Fisioterapia

On the externality-free Shapley–Shubik index

Álvarez Mozos, M.; Alonso Meijide, J.M.; Fiestras Janeiro, María Gloria
Abstract:
We address the problem of extending the Shapley–Shubik index to the class of simple games with externalities introduced in Alonso-Meijide et al. (2017). On the one hand, we provide bounds for any efficient, symmetric, and monotonic power index. On the other hand, we characterize the restriction of the externality-free value of de Clippel and Serrano (2008) to the class of games under study by adapting well-known properties.
Year:
2017
Type of Publication:
Article
Journal:
Games and Economic Behavior
Volume:
105
Pages:
148-154
Month:
September
DOI:
https://doi.org/10.1016/j.geb.2017.07.009
Hits: 1344